My Pdoc is casual with me about everything with my meds. She knows I can take care of myself since I do lots of research. I am LOVING my Abilify so far and can already tell a difference. I have not been "jump up and go" in ages. I am already going out more and enjoying the springtime. She let me drop down a half of a pill 1350mg before and now at 1125mg. I want to get down to 900mg all this month while taking the Abilify. I meet with her June 3rd. Can I taper off one more 1/2 pill before then? I have been down 1/2 pill for two weeks. I did get my level check last week and waiting on the results. I was at .9 on my 1350mg. I hope some of you have been through this and can help. I am also on Inderal b/c my blood pressure has been elevated. I have water retention from the Lithium too. So the inderal is helping and I have been drinking more water. I have dropped 5 pounds this past week! YEAH! Ok, hope you guys can help me! Thanks! ((((hugs)))) Kristen
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.